# SDR GTIA2019021543162

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,492 hours, 3,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT, WHILE DESCENDING THROUGH 7000 FT, WE NOTICED A DIRTY SOCKS SMELL. WE TURNED OFF PACK 1 AND SMELL QUICKLY DISSIPATED. THEN ONCE ON THE GROUND, WE TURNED PACK 1 BACK ON TO CHECK IF WE STILL HAVE A FUME. THE SMELL CAME BACK MUCH STRONGER ON THE GROUND. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
